# SDR AALA202510276786

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N912NN
- Make and model: Boeing 737823
- Aircraft serial: 33319
- Aircraft time: 37,747 hours, 16,535 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Off Track
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR OFF RAIL AND STUCK. REINSTALLED AFTER LEFT DOOR ON RAIL. OPERATIONAL CHECKED GOOD.
